On the 2-type of an iterated loop space.

Hans-Joachim Baues; Daniel Conduché

Forum mathematicum (1997)

  • Volume: 9, Issue: 6, page 721-738
  • ISSN: 0933-7741; 1435-5337/e

How to cite


Baues, Hans-Joachim, and Conduché, Daniel. "On the 2-type of an iterated loop space.." Forum mathematicum 9.6 (1997): 721-738. <http://eudml.org/doc/141820>.

author = {Baues, Hans-Joachim, Conduché, Daniel},
journal = {Forum mathematicum},
keywords = {iterated loop space; natural homotopy equivalence},
number = {6},
pages = {721-738},
title = {On the 2-type of an iterated loop space.},
url = {http://eudml.org/doc/141820},
volume = {9},
year = {1997},

AU - Baues, Hans-Joachim
AU - Conduché, Daniel
TI - On the 2-type of an iterated loop space.
JO - Forum mathematicum
PY - 1997
VL - 9
IS - 6
SP - 721
EP - 738
KW - iterated loop space; natural homotopy equivalence
UR - http://eudml.org/doc/141820
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.